화학공학소재연구정보센터
International Journal of Control, Vol.63, No.1, 183-194, 1996
Robust Adaptive Stabilization of a Class of Systems Under Structured Nonlinear Perturbations with Application to Interconnected Systems
This paper presents a stabilization scheme for a class of multi-input/multi-output systems with nonlinear additive perturbations using high-gain adaptive controllers. The nominal system is assumed to satisfy some mild conditions required by standard adaptive control schemes, and the perturbations certain structural conditions. The controller is a dynamic output feedback containing a gain parameter, which is adjusted with a simple adaptation rule. The result is also applied to decentralized stabilization of a class of interconnected systems, where the interconnections are treated as perturbations to nominally decoupled subsystems.